Convergence of the Ishikawa Type Iteration Process with Errors of I-Asymptotically Quasi-nonexpansive Mappings in Cone Metric Spaces

Ashfaque Ur Rahman, K. Qureshi, Geeta Modi, Manoj Ughade

Page: 1-9
Abstract View: 980 times | Full Article - PDF: 446 times | Review History: 0 times |

On Simplicial Polytopic Numbers

Okoh Ufuoma, Agun Ikhile

Page: 1-20
Abstract View: 934 times | Full Article - PDF: 471 times | Review History: 0 times |

Proof of Collatz Conjecture

R. Deloin

Page: 1-18
Abstract View: 1704 times | Full Article - PDF: 1044 times | Review History: 0 times |

Multiple Exact Travelling Solitary Wave Solutions of Nonlinear Evolution Equations

M. M. El-Horbaty, F. M. Ahmed

Page: 1-13
Abstract View: 1014 times | Full Article - PDF: 463 times | Review History: 0 times |

The Thermistor Problem with Hyperbolic Electrical Conductivity

M. O. Durojaye, J. T. Agee

Page: 1-12
Abstract View: 965 times | Full Article - PDF: 453 times | Review History: 0 times |